# SDR SIMA201009603

- Difficulty date: April 6, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 24,807 hours, 23,660 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3546 CREW REPORTED, WHILE PARKED AT THE GATE RECEIVED AN EICAS BAGGAGE SMOKE MESSAGE ALONG WITH A TRIPLE CHIME WARNING WHEN THE RAMP OPENED THE CARGO DOOR.  THE EICAS MESSAGE WENT AWAY AND NO SIGN OF SMOKE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH VISUAL INSPECTION OF SMOKE DETECTORS IAW AMM 26-15-01-200-802-A.  COMPLIED WITH OPERATIONAL TESTS IAW AMM 26-15-00-700-804-A, NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
